# SDR ERAA076682

- Difficulty date: October 12, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N290EH
- Make and model: Bolkms BO105A
- Aircraft serial: S850
- Aircraft time: 5,755 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Part time: 5,756 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM REMOVED FROM AIRCRAFT DUE TO CRACKED SKIN RT SIDE BASE OF VERTICAL FIN.  FOUND RUSTED, CORRODED & PITTED TAIL SKID BRACKETS.  CORRODED FWD MOUNTING FLANGES.  CORROSION & PITTED SPOTS ON 90 DEGREE GEARBOX FITTING BOLT HOLES. ACTION TAKEN:  INSTALLED NEW TAILSKID BRACKETS, FWD & AFT, INSTALLED NEW 90 DEGREE GEARBOX FITTING AND REPLACED FWD MOUNT FLANGE.  FABRICATED & INSTALLED NEW R/H FWD SKIN, PLUS VALVE MOUNT BRACKETS & DOUBLER AND CLEARED ALL OTHER MAINTENANCE DESCREPANCIES IN BLUE WORK FORMS OF WORK ORDER C298015.  THIS INFORMATION IS FOR FAA SDR.
